The Conway-Norton algebras for ?(6,3), ?(7,3), F'24, and their full automorphism groups.
Inventiones mathematicae, Tome 88 (1987), pp. 277-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
simple group, involutions, 3-transpositions, Conway-Norton algebras, automorphism group
@article{IM_1987__88_143455,
author = {M. Kitazume},
title = {The {Conway-Norton} algebras for ?(6,3), ?(7,3), {F'24,} and their full automorphism groups.},
journal = {Inventiones mathematicae},
pages = {277--318},
year = {1987},
volume = {88},
zbl = {0624.20016},
url = {http://geodesic.mathdoc.fr/item/IM_1987__88_143455/}
}
M. Kitazume. The Conway-Norton algebras for ?(6,3), ?(7,3), F'24, and their full automorphism groups.. Inventiones mathematicae, Tome 88 (1987), pp. 277-318. http://geodesic.mathdoc.fr/item/IM_1987__88_143455/